Consistent Estimation of Regression Coefficients in Replicated Data with Non-Normal Measurement Errors
Aman Ullah,
Shalabh and
Debasri Mukherjee ()
Additional contact information
Shalabh: Department of Statistics, Panjab University
Annals of Economics and Finance, 2001, vol. 2, issue 1, 249-264
Abstract:
In this paper we consider a weighted harmonic mean of two inconsistent estimators to propose a new estimator of the coefficient of a linear regression model with measurement errors. The proposed estimator is simple and it does not depend on any unknown quantity. The approximate bias and MSE of the estimator are derived. Further, an empirical application is also presented.
Keywords: Measurement Error; Replicated data; Nonnormal erros; Estimation (search for similar items in EconPapers)
JEL-codes: C1 (search for similar items in EconPapers)
Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://aeconf.com/Articles/May2001/aef020112.pdf (application/pdf)
http://down.aefweb.net/AefArticles/aef020112.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:cuf:journl:y:2001:v:2:i:1:p:249-264
Access Statistics for this article
Annals of Economics and Finance is currently edited by Heng-fu Zou
More articles in Annals of Economics and Finance from Society for AEF Contact information at EDIRC.
Bibliographic data for series maintained by Qiang Gao ().